# SDR IPXA10163399

- Difficulty date: October 21, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 5,835 hours, 3,551 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Mdc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, MDC FLOOR PANEL 221CG BROKEN.  FABRICATED FLOOR PANEL IAW EO A300-5320-16407-E.
